Jump to content

gon

Member Since 24 Jan 2013
Offline Last Active May 18 2014 05:48 PM

Topics I've Started

Why Is That Alcohol Makes Me Break Out?

04 May 2014 - 05:03 PM

I've been dying trying to solve this mistery. In fact alcohol is the only thing that makes me break out, and any kind of alcohol. I break out in cyst 2 weeks after drinking. This problem started 4 years ago, so I've been 4 years without drinking! it really sucks. I drink maybe once or twice a years, but then I have to use Minocicline or prednisone

 

This started after a LCA surgery where I got a cadaver graft in my knee, but it must be a coincidence!? I don't really see the connection.

 

 

I tried Accutane but I had to stop it because it makes my seb derm 1000 times worse.

 

What could be the explanation?? If I don't drink I have 100% clear skin. I'm 30 years old.

 

(Sorry for my english, is not my language)

 

 

 

 


Acuttane - Seborrhoeic Dermatitis With Every Pill!

19 April 2014 - 03:21 PM

(Sorry for my english)

 

I'm having a real hard time. I'm taking 20mg of Accutane for my cystic acne and it is causing me a hell of a seborrhoeic dermatitis with every pill (I have seborrhoeic dermatitis since I was a kid) I get a nasty flare up of seborrhoeic dermatitis  about ten hours after I take the pill. Then I use a mix of protipic and ketoconazole cream that works really well and calms down the dermatitis and when I'm almost recovered, it's time for the next pill and it comes again! another dermatitis flare up!. These are the strongest flare up I've ever have in my life, which includes my whole face, head,ears, neck and chest. It is very agressive and the itching is driving me crazy, it is as bad as it can be. My derm doesn't believe me that Accutane is causing this. Am I the only one who get this nasty side effect? I've  done an extensive research in google and all I can find is that Accutane actually is used to treat seborrhoeic dermatitis ! Why the hell is this happening to me? It doesn't make sence. I'm afraid I will have to stop Accutane again, I'm fighting with this effect as much as I can but the situation is unbearable. I'm even having nightmares about the itch. All this situation is affecting me psychologically, I'm very depressed because this is my third attempt with Accutane and I was not willing to give up this time, otherwise, the acne will kill my face. I don't have any good option. All I want is to reach my cumulative dose, but it will take a lot of time of suffering.


Flushing During The First Days On Accutane? Any One?

10 February 2014 - 01:45 PM

I'm making my third attempt with Accutane, but now starting with an ultra low dose (5mg per day). Last time with 20- 30 mg I experienced intense flushing and burning,  specially during sex and masturbation. So, as far as flushing triggers goes, that is something you can't avoid for a whole years or so.... Could the flushing problem be matter of getting used to the medication? Starting with a low dose building up to a higher dose? Any similar experience?


Flushing While On Accutane - Enough Reason To Stop? Help!

03 February 2013 - 11:16 PM

Hello guys

 

First of all, sorry for my english as is not my native lenguage.

 

I'm a 29 years old man and I suffer from Rosacea but I also have cystic acne.

 

I'm taking Accutane for the acne. I took 10mg during the first month, then 20mg for 12 days and then 30mg for 12 days and I started to have some bad flushing with deep burning in my face and ears.This flushing episodes used to happen in the night, lying in my bed doing nothing and with exertion the burning was very bad! So I decided to stop and giving it some time. By about the second day, the flushing went almost completely away and after one week I decided to start again, so I took 20mg, and then I started to have flushing again! With only one pill  and after being off Accutane during a whole week. Now I don't know what to do. I'm from Chile and doctors here are not very good, so I don't trust them...

 

I was reading the big thread about flushing. But it seems that most people got flushing post Accutane and not while on Accutane, or I am wrong? So what happens with those who experience flushing in the early stage of the treatment?

 

Basically, I would like to know if is this a normal / common reaction while on Accutane? or when this happens, it mean that is time to stop to avoid damage?

 

I know that Accutane is used for rosacea in very low doses. The problem is that I'm using it for acne and besides that, I have rosacea.

 

I would appreciate some advices and I would like to hear some experiences from those who had flushing while on Accutane, in the early stages of the treatment.

 

There's people with a lot of knowledge here, probably more than my doctors, so it would be very helpful to read your comments.

 

Thanks.


Taking Accutane And Experience Flushing. I Need Some Help!

24 January 2013 - 03:31 PM

Hello guys.

 

First of all, sorry for my english, it's not my native lenguage.

 

I'm 29 years old male. This is my second course of Accutane. The first was in 2001 and it completely cleared me up until 2010. In 2010 I started with rosacea P&P and cystic acne on my nose, back of the neck and in my back. I've been controlling this with antibiotics but I can't live with antibiotics so I decided to go for a second course of Accutane and now the story is completely different. My first course of Accutane was great, I had no problems.

 

I've been taking 10mg the first month, then 20mg for 12 days and 30mg for 14 days. 30mg is my current dose. The problem that scares me is that at 30mg I started to flush. Those random flushing episodes, hot feeling on my face, neck and ears with burning sensation. When this is more agressive is when I make a physical effort, I can feel a deep burning. My rosacea is also getting worse so I'm using Metrogel twice a day, but as the time passes, I feel I get used to the dose and my rosacea tends to even out. I'm taking Accutane only for my cyst's, I don't want to end up full of scars on my face, that's the issue. I already have some scars from my last acne breakouts.

 

The big problem is having both condition (Rosacea P&P and cystic acne). But what worries me is the flushing.

 

I know that is normal to be red while on Accutane, as I was in my first course i guess. But I don't remember flushing in my first course. Maybe I flushed and I can't remember. Now I give much more importance to everything that happens to my skin. I also have seb derm. Yeah, I'm really a lucky one wacko.png

 

This time I feel stuck. I don't know what to do. I know that low doses are recomended for rosacea but I need to beat this cystic acne, I'm not taking it for rosacea and low dose don't do anything for cyst's. At 30mg I stiil have some cyst's that have been here since my initial breakout and still doesn't heal (And those cyst's were triggered by the initial breakout starting only with 10mg).

 

Well, I would like to know if Is it common for most people to experience flushing while on Accutane?.... Or if you have flushing while on Accutane it means that you are already screw? I mean, is it something that should make you consider to discontinue the treatment?

 

I've been reading a lot but I'm not clear. I know some have long term flushing post Accutane, but I don't know how many people experience flushing while on Accutane.

 

Oh, and I was forgeting it. I'm also losing my hair. It is insane, traumatic and scary how my hairline has recided. I don't know why I didn't lose hair during my first course of Accutane and now I'm having all this side effects... I'm getting older I guees and now everything hits me harder than before.. Is extremely sad to lose my hair and I'm getting very depressed because of this, but I'm not willing to have more scars from those stupid cyst's.

 

I would apreacite your help and advices guys....